Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 117, NWS North Platte, NE

June 21, 2015Frontier County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2015, 8:39 AM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 8:39 AM CDT (13:39 UTC)
Expired
Jun 21, 2015, 9:30 AM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:07 AM CDTHAIL 1.516 Sw Maywood, NE
Jun 21, 9:14 AM CDTHAIL 111 Sw Maywood, NE
Jun 21, 9:30 AM CDTHAIL 1.7518 Wsw Stockville, NEDELAYED REPORT OF GOLF BALL SIZE HAIL AT RED WILLOW RESERVOIR STATE RECREATION HEADQUARTERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 1.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS53 KLBF 211339
SVRLBF
NEC063-085-111-211430-
/O.NEW.KLBF.SV.W.0117.150621T1339Z-150621T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 AM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  EASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 930 AM CDT

* AT 836 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DICKENS...
  AND MOVING SOUTHEAST AT 40 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
           EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
           SIDING AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  HAYES CENTER...CURTIS...WELLFLEET...MAYWOOD...STOCKVILLE...
  MARENGO...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...HANSEN
  MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...QUICK AND DANCING
  LEAF EARTH LODGE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 31 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4046 10029 4038 10098 4080 10115 4099 10076
TIME...MOT...LOC 1339Z 316DEG 45KT 4078 10089

HAIL...2.75IN
WIND...60MPH

$$

STOPPKOTTE
2 follow-up statements
682 
WWUS53 KLBF 211352
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 AM CDT SUN JUN 21 2015

NEC063-085-111-211430-
/O.CON.KLBF.SV.W.0117.000000T0000Z-150621T1430Z/
FRONTIER NE-HAYES NE-LINCOLN NE-
852 AM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN...EASTERN HAYES AND WESTERN FRONTIER COUNTIES UNTIL 930 AM
CDT...

AT 850 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF WELLFLEET...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CURTIS...MAYWOOD...STOCKVILLE...HANSEN MEMORIAL RESERVE STATE
WILDLIFE MANAGEMENT AREA...QUICK AND DANCING LEAF EARTH LODGE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 31 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4046 10029 4038 10098 4080 10115 4099 10076
TIME...MOT...LOC 1352Z 316DEG 45KT 4064 10077

HAIL...2.50IN
WIND...60MPH

$$

STOPPKOTTE
001 
WWUS53 KLBF 211411
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 AM CDT SUN JUN 21 2015

NEC111-211421-
/O.CAN.KLBF.SV.W.0117.000000T0000Z-150621T1430Z/
LINCOLN NE-
911 AM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LINCOLN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4046 10029 4038 10098 4069 10109 4069 10050
TIME...MOT...LOC 1411Z 337DEG 29KT 4049 10076

$$

NEC063-085-211430-
/O.CON.KLBF.SV.W.0117.000000T0000Z-150621T1430Z/
FRONTIER NE-HAYES NE-
911 AM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HAYES
AND WESTERN FRONTIER COUNTIES UNTIL 930 AM CDT...

AT 909 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING SOUTHEAST 
AT 40 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STOCKVILLE...DANCING LEAF EARTH LODGE AND QUICK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 31 AND 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4046 10029 4038 10098 4069 10109 4069 10050
TIME...MOT...LOC 1411Z 337DEG 29KT 4049 10076

HAIL...2.50IN
WIND...60MPH

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:06 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 21, 7:06 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
706 AM CDT SUN JUN 21 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM CDT SUN JUN 21 2015

MODELS IN FAIRLY GOOD AGREEMENT THIS MORNING AND WILL USE A BLEND
FOR THE FORECAST. ONGOING PRECIPITATION OVER NORTHERN NEBRASKA WILL
CONTINUE INTO THIS MORNING AND HAVE RETAINED THROUGH 18Z. MASSIVE
CAPE ACROSS ALL OF WESTERN NEBRASKA TODAY AS UPPER RIDGE OVER FOUR
CORNERS BUILDS INTO CENTRAL PLAINS. STRONG WARM AIR ADVECTION AHEAD
OF MID LEVEL WAVE MOVING OUT OF THE NORTHERN ROCKIES. 700MB
TEMPERATURES INCREASE THROUGH THE DAY AND EVENING TO 19C-20C A GOOD
CAP. AS UPPER WAVE MOVES THROUGH FAST WEST TO EAST FLOW THIS EVENING
CAP BREAKS OVER NORTHERN NEBRASKA AND HAVE CHANCE POPS RETAINED OVER
THE NORTH WITH BEST ACTION TO THE NORTH IN THE DAKOTAS. HOT AND
HUMID TODAY WITH TEMPERATURES AROUND 90 FOR HIGHS WITH TDS IN THE
MID TO UPPER 60S. SOUTH TO SOUTHEAST WINDS AND BREEZY. WARMER
TEMPERATURES HOLD TONIGHT WITH HIGH TDS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 345 AM CDT SUN JUN 21 2015

THE UPPER LEVEL PATTERN ACROSS THE CENTRAL PLAINS WILL GRADUALLY
TRANSITION FROM ZONAL TO NORTHWESTERLY LATE IN THE EXTENDED
PERIODS.  THIS TRANSITION IS A RESPONSE OF THE AMPLIFICATION OF AN UPPER
RIDGE OVER THE INTER-MOUNTAIN WEST AND A DIGGING TROUGH OVER THE
EASTERN STATES.  THE ZONAL TO NORTHWEST FLOW WILL USHER NEAR DAILY
LOW AMPLITUDE SHORTWAVES ACROSS THE REGION WHILE ENHANCED LOW LEVEL
CONVERGENCE IS GENERATED ALONG EXISTING FRONTAL BOUNDARIES AND
REMNANT OUTFLOW/S.  IF CONVECTION IS REALIZED...PERIODS OF STRONG
SHEAR AND FAVORABLE CAPE WOULD PROVIDE FOR EPISODES OF SEVERE STORMS.

BEGINNING MONDAY...POST FRONTAL CONDITIONS WILL PROVIDE FOR A BREEZY
AND SLIGHTLY COOLER DAY.  AS HIGH PRESSURE SETTLES SOUTH ATOP THE
NORTHERN HIGH PLAINS...THE LOWER TROPOSPHERIC SANDHILLS WIND FIELD
WILL VEER TO EASTERLY.  INCREASING CLOUDS AND LOWER LEVEL MOISTURE
ARE EXPECTED WITHIN THIS UPSLOPE REGIME...HOWEVER A CAPPING
INVERSION WOULD LIMIT STORMS...INITIALLY.  THUNDERSTORMS CHANCES
INCREASE ACROSS THE EASTERN PANHANDLE AND SOUTHERN NEBRASKA EARLY
TUESDAY AS A FRONT RETREATS NORTH AND EASTERLY UPSLOPE INTERACTS
WITH THE ARRIVAL OF UPPER FORCING FROM A LOW-AMPLITUDE WAVE.  THE
GREATEST COVERAGE OF STORMS WILL LIKELY OCCUR WHERE THE FRONTAL
BOUNDARY LIES.

AMPLIFICATION OF THE RIDGE BEGINS IN ERNEST ACROSS THE INTERMOUNTAIN
WEST BEGINNING WEDNESDAY.  THE INCREASINGLY NORTHWEST FLOW WILL
CONTINUE TO USHER UPPER SUPPORT TO SPARK OFF ADDITIONAL ROUNDS OF
CONVECTION...BUT AT THIS POINT STRUGGLING MODEL CONSISTENCY ON WHERE
KEY MESOSCALE FEATURES WILL RESIDE LEAVE FORECAST CONFIDENCE ON THE
LOW SIDE.  THUS THE CR_INT EXTENDED BLEND WAS LEFT LARGELY AS
IS...WITH THE EXCEPTION OF MINOR SMOOTHING TO REMOVE THE PRESENCE OF
UNSIGHTLY CONVECTIVE BLOTCHES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT705 AM CDT SUN JUN 21 2015

A MESOSCALE CONVECTIVE COMPLEX CONTINUES TO MOVE TO THE EAST OVER
WESTERN NEBRASKA THIS MORNING WITH SCATTERED STRONG THUNDERSTORMS
AND RAINSHOWERS. THE MCS WAS TO THE EAST OF A LINE FROM KIEN TO
KLXN. MVFR CEILINGS WERE TO THE WEST OF THIS LINE. PRECIPITATION
WILL END THROUGH NOON OVER WESTERN NEBRASKA. WITH SKIES BECOMING
PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH VFR CEILINGS. SKIES
WILL CLEAR OUT OVER NIGHT WITH SCATTERED THUNDERSTORMS OVER NORTH
CENTRAL NEBRASKA AFTER MIDNIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...POWER
LONG TERM...JACOBS
AVIATION...POWER
Hazardous weather outlook, Jun 21, 5:10 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 AM CDT SUN JUN 21 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-221015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
510 AM CDT SUN JUN 21 2015 /410 AM MDT SUN JUN 21 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE
RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE
MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE
INFORMATION.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
PORTIONS OF NORTHWEST AND NORTH CENTRAL NEBRASKA THIS MORNING.
LARGE HAIL IS THE PRIMARY THREAT...ALTHOUGH BRIEF HEAVY RAIN AND
GUSTY WINDS ARE ALSO POSSIBLE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS NORTH
CENTRAL NEBRASKA. SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MORE THUNDERSTORMS ARE POSSIBLE LATE MONDAY...AND THEN EACH
EVENING WEDNESDAY THROUGH SUNDAY AS A BOUNDARY STALLS OVER THE
AREA. SEVERE WEATHER IS POSSIBLE...HOWEVER THE EXTENT OF THE
THREAT IS UNCLEAR AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SNIVELY

In the hours before

Local storm report, Jun 21, 6:40 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     HAIL             20 S MULLEN             41.75N 101.04W
06/21/2015  M1.00 INCH       HOOKER             NE   TRAINED SPOTTER

            ALSO E40 MPH WINDS

&&

SNIVELY
Local storm report, Jun 21, 7:53 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             6 N GORDON              42.89N 102.20W
06/21/2015  E1.25 INCH       SHERIDAN           NE   CO-OP OBSERVER

&&

SNIVELY
Local storm report, Jun 21, 8:05 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     HAIL             SARBEN                  41.16N 101.30W
06/21/2015  E1.75 INCH       KEITH              NE   PUBLIC

&&

SBAKER
Local storm report, Jun 21, 8:06 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     HAIL             3 E PAXTON              41.12N 101.30W
06/21/2015  E2.50 INCH       KEITH              NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 21, 8:08 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     HAIL             3 E PAXTON              41.12N 101.30W
06/21/2015  E2.50 INCH       KEITH              NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 21, 8:11 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             3 W SUTHERLAND          41.16N 101.18W
06/21/2015  E4.25 INCH       LINCOLN            NE   911 CALL CENTER

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningLBFSheridan38 min
Jun 20, 8:58 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan32 min
Jun 20, 9:29 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
Jun 20, 10:10 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker50 min
Jun 20, 10:54 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas36 min
Jun 21, 1:39 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan66 min
Jun 21, 2:45 AM CDTSevere Thunderstorm WarningLBFCherry45 min
Jun 21, 3:01 AM CDTSevere Thunderstorm WarningLBFCherry29 min
Jun 21, 3:41 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan49 min
Jun 21, 4:30 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Jun 21, 6:01 AM CDTSevere Thunderstorm WarningLBFHooker29 min
Jun 21, 6:45 AM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, Keith, McPherson45 min
Jun 21, 7:29 AM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson46 min
Jun 21, 8:09 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln51 min
Jun 21, 9:17 AM CDTSevere Thunderstorm WarningLBFFrontier28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.